Wife is off the zoloft

Discussion in 'Community Discussion' started by FatTony, Apr 18, 2009.

  1. FatTony macrumors regular

    Joined:
    Jul 17, 2002
    #1
    Watch out! My wife is off her zoloft. It's OK, though...my alcohol consumption is up.
     
  2. dantherevelator macrumors regular

    Joined:
    Oct 8, 2007
  3. PlaceofDis macrumors Core

    Joined:
    Jan 6, 2004
    #3
    i've had experience with people coming off of Zoloft. its perhaps one of the worse ones to deal with from what i've read. nausea and other physical symptoms do occur and hopefully are only temporary. the half life is about five days from what i remember, so after that its at least completely out of her symptoms. remember, this is for the best too, so be supportive.
     
  4. FatTony thread starter macrumors regular

    Joined:
    Jul 17, 2002
    #4
    She just ran out of her prescription a day or two ago. Half-life my ass. She's been on a tear. She needs a refill, and fast! I'm running out of beer.
     
  5. scotty96LSC macrumors 65816

    scotty96LSC

    Joined:
    Oct 24, 2007
    Location:
    Charlotte, NC
  6. mgguy macrumors 6502

    mgguy

    Joined:
    Dec 26, 2006
    #6
    Just lay low and stay out of the house as much as possible. Give her a wide berth and before you know it she will be as cuddly as a soft kitten. If not, give her your beer.
     
  7. dantherevelator macrumors regular

    Joined:
    Oct 8, 2007
    #7
    It's better if she knows where you are/have been. Can you cook up some constructive project around the house?
     
  8. maestro55 macrumors 68030

    maestro55

    Joined:
    Nov 13, 2005
    Location:
    Goat Farm in Meridian, TX
    #8
    I honestly know how this is for the OP. My ex-girlfriend had prescription medication (not sure what she took) and one night she ran out and I was up with her the entire night. She was having a very rough time. Be supportive, help her through it. It isn't easy having to rely on such medications for mental health/depression.
     
  9. chrmjenkins macrumors 603

    chrmjenkins

    Joined:
    Oct 29, 2007
    Location:
    CA
    #9
    I improved your story.
     
  10. FatTony thread starter macrumors regular

    Joined:
    Jul 17, 2002
    #10
    Good stuff guys. I've been busy putting up gutters, making some rain barrels and improving the garden. Lots of work just outside the house!
     
  11. yojitani macrumors 68000

    yojitani

    Joined:
    Apr 28, 2005
    Location:
    An octopus's garden
    #11
    I had to check "on a tear" I'd never heard the phrase before! I guessed what it meant, but needed to be sure.

    So I guess there is no Pharmacy nearby?

    Why not try to do something nice for her in an unobtrusive way? Make dinner, rent a movie, offer a massage?
     
  12. geekgirl macrumors regular

    Joined:
    Sep 26, 2007
    #12
    Is this a situation where the doctor took her off of this medication, or she couldn't get a refill right away?

    There is supposed to be a transition period, where one can step down the dose gradually to help alleviate the withdrawal symptoms. I am taking a very low dose for anxiety, so if I miss a day (which happened last week on the worst possible day), it's not so bad. Talk with the doctor as soon as possible, to make sure that she is getting the transition help that she needs...
     
  13. toolbox macrumors 68020

    toolbox

    Joined:
    Oct 6, 2007
    Location:
    Australia (WA)
    #13
    I take meds to anxiety too, and i have missed a day and i kinda didn't enjoy being around anyone going anyway i just felt awful and very moody
     

Share This Page